MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FOLATE III; FOLIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FOLATE III; FOLIC ACID TEST SYSTEM
Catalog Number 07027290190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys folate iii results for 2 patient samples on a cobas e 801 analytical unit.Patient 1: the initial result was 16.80 ng/ml.The repeated result was 26.6 ng/ml the result using a new reagent (lot 827023) was 26.2 ng/ml.Patient 2: on (b)(6) 2025 the initial result was 16.10 ng/ml.The repeated result was 24.0 ng/ml.The result using a new reagent (lot 827023) was 22.9 ng/ml.The samples were repeated because the customer performed a method comparison.
 
Additional Manufacturer Narrative
Section b3 date of event was updated.The repeated results for patient 1 occurred on (b)(6) 2025.The result of 26.2 ng/ml was obtained with reagent (lot 775855).The initial result for patient 2 occurred on (b)(6) 2025 and the repeated results occurred on (b)(6) 2025.The result of 22.9 ng/ml was obtained with reagent (lot 775855).The expiration date for reagent lot 775855 was not provided.The calibration and qc were acceptable.A general reagent issue was excluded.The samples were frozen between measurements.The investigation did not identify a specific cause of the event.Sample-related factors could not be excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS FOLATE III
Common Device Name
FOLIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22440644
Report Number1823260-2025-02084
Device Sequence Number11551629
Product Code CGN
UDI-Device Identifier04015630939695
UDI-Public04015630939695
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K141426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number07027290190
Device Lot Number777398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale